# SDR GTIA2025051938922

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 18,096 hours, 7,639 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: AE1819B00
- Part serial: 222601680
- Condition: Inoperative
- Location: Flight Deck
- Part time: 18,096 hours, 7,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MILD SMELL OF HOT PLASTIC/BURING TRASH SMELL JUST AFTER TAKEOFF ROUND 1000FT THE SMELL WHENT AWAY AFTER A COUPLE MINS THE SMELL CAME BACK 1 ADDTL TIME DURING CRUISE AND LASTED 3 MINS. DESCRIPTION OF ODOR/FUMES: TEMPORARY, ELECTRICAL SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PER TSM 05-50-00-810-831-A PERFOMED INSPECTION FOUND AVI BLOWER FAN WITH HIGH VIBRATION. R/R AVI BLOWER FAN IAW AMM 21-26-51. OPS CHECK GOOD. PERFOMED IDLE RUN WITH PACK ON. IAW AMM 71-00-00.AND 12-33-21 NO ODORS NOTED AT THIS TIME. A/C OK FOR SERVICE
